Jump to content
The End of my Addiction

Need to connect with others using baclofen.


Stevo
 Share

Recommended Posts

Hi there,

I used to be active on My Way Out and was a small contributor to getting this forum up and running way back. I am back on baclofen for my drinking and have come across something very strange.

Please if this forum is still active and people are contributing, I need to connect with you.

I am a staunch believer in the abilities of baclofen yet had a very strange experience about a month ago. I had a migraine without the head pain and have not been able to return to my normal clear headed self. I am currently titrating back down with the guidance of my doctor to try to discount that baclofen was the cause. I need to know if anyone out there has had a similar experience or knows of this happening to others. 

I was on 210mg a day when this happened and had seen a huge reduction in my drinking as expected. I don't want to stop with the baclofen but have to to eliminate the possibility that what happened was caused by baclofen.

Cheers Stevo.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...